Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
KOVÁR, M.
Originální název
Mutually compactificable topological spaces
Anglický název
Druh
Článek recenzovaný mimo WoS a Scopus
Originální abstrakt
In this paper we introduce and study the notion of mutual compactificability. Two topological spaces are mutually compacificable if there exists a compact topology on their disjoint union in which the original topologies are induced from the union and every two points from different components of the union have disjoint neighborhoods.
Anglický abstrakt
Klíčová slova
mutual compactificability, theta-regular spaces
Klíčová slova v angličtině
Autoři
Rok RIV
2010
Vydáno
01.01.2008
ISSN
0161-1712
Periodikum
INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES
Svazek
2007
Číslo
Article ID 67083
Stát
Spojené království Velké Británie a Severního Irska
Strany od
1
Strany do
10
Strany počet
BibTex
@article{BUT48316, author="Martin {Kovár}", title="Mutually compactificable topological spaces", journal="INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES", year="2008", volume="2007", number="Article ID 67083", pages="1--10", issn="0161-1712" }